# SDR A6WA201240476

- Difficulty date: April 22, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 122,115 hours, 21,252 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED CAUTION MESSAGE ON TAKE-OFF, ANTI-SKID OTBD MESSAGE DID NOT REAPPEAR WITH LANDING GEAR DOWN SELECTED DOWN.  PERFORMED ASCU BITE TEST.  OPS CHECKED GOOD IAW AMM 32-44-06.
